A characterization of intermediate Weyl coefficients

Langer, Matthias and Woracek, Harald (2002) A characterization of intermediate Weyl coefficients. Monatshefte für Mathematik, 135 (2). pp. 137-155. ISSN 0026-9255

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

In connection with an indefinite analogue of canonical systems of differential equations some subclasses of the Nevanlinna class come up. We give a criterion for a function to belong to in terms of its poles and residues